MAUDE Adverse Event Report: TRIVASCULAR, INC. OVATION IX ILIAC LIMB STENT GRAFT SYSTEM; ENDOVASCULAR GRAFT, ABDOMINAL AORTIC ANEURYSM

TRIVASCULAR, INC. OVATION IX ILIAC LIMB STENT GRAFT SYSTEM; ENDOVASCULAR GRAFT, ABDOMINAL AORTIC ANEURYSM
Model Number TV-IL1414160-J
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Aneurysm (1708)
Date of Event 08/22/2016
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Remains implanted.
 
Event or Problem Description
An afx stent graft system with ovation ix iliac limbs was implanted to treat an abdominal aortic aneurysm.The final angiogram showed the presence of a type iiia endoleak at the overlap of the afx main body and the ovation ix iliac limb stent graft.A re-intervention was performed to place a balloon expandable stent and an additional afx stent graft to re-line the stent graft successfully resolving the endoleak.As of the date of this report, there have been no additional patient sequelae reported.

Brand Name
OVATION IX ILIAC LIMB STENT GRAFT SYSTEM
Common Device Name
ENDOVASCULAR GRAFT, ABDOMINAL AORTIC ANEURYSM
Manufacturer (Section D)
TRIVASCULAR, INC.
3910 brickway blvd.
santa rosa CA 95403
MDR Report Key5980708
Report Number3008011247-2016-00111
Device Sequence Number671565
Product Code MIH
UDI-Device IdentifierM701TVIL1414160J1
UDI-Public+M701TVIL1414160J1/$$3190324FS02081605P
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
P120006
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/22/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Physician
Device Expiration Date03/24/2019
Device Model NumberTV-IL1414160-J
Device Catalogue NumberTV-IL1414160-J
Device Lot NumberFS020816-05
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/22/2016
Initial Report FDA Received Date09/27/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
AFX STENT GRAFT; PALMAZ STENT
Outcome Attributed to Adverse Event Required Intervention;
Patient Age84 YR